# SDR IPXA10159648

- Difficulty date: May 1, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE HANGING DOWN, WILL NOT ALLOW GIRT BAR ENGAGEMENT.  REMOVED AND REPLACED DOOR ESCAPE SLIDE AND GIRT BAR PER MM 25-61-21- 04. M424333 CLEARED.
